Localized Hypersensitivity and Late Coronary Thrombosis Secondary to a Sirolimus-Eluting Stent: Should We Be Cautious?
By Renu Virmani, G. Guagliumi, A. Farb, G. Musumeci, N. Grieco, T. Motta, Laurian Mihalcsik, M. Tespili, O. Valsecchi, F. Kolodgie. Circulation, 2004
1,560 citations recorded by the source corpus.
Subfields: Hematology, Surgery
View Paper: https://www.semanticscholar.org/paper/8339240d7f47ad6ad7e8f93398df3d3db7fa736d
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- Rick A. Nishimura
- C. Yancy
- Lee A. Fleisher
- Joshua A. Beckman
- L. Hiratzka
- C. Adams
- Kenneth A. Brown
- H. Calkins
Citations in the corpus
- ACC/AHA 2007 Guidelines on Perioperative Cardiovascular Evaluation and Care for Noncardiac Surgery: Executive Summary: A Report of the American College of Cardiology/American Heart Association Task Force on Practice Guidelines (Writing Committee to Revise the 2002 Guidelines on Perioperative Cardiov (2007, background): “However, the action of these drugs will delay endothelialization and healing and possibly induce hypersensitivity to the drug or polymer and lead to an increased risk of thrombosis (329,330).”
- Prevention of premature discontinuation of dual antiplatelet therapy in patients with coronary artery stents: a science advisory from the American Heart Association, American College of Cardiology, Society for Cardiovascular Angiography and Interventions, American College of Surgeons, and American D (2007, background): “However, DESs are now being used in high-risk lesions, and reports have suggested that they may be associated with delayed (or absent) endothelialization (5,6), localized hypersensitivity reactions (7, 8 ), and late stent thrombosis.”